# SDR CA030103018

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,037 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 82210021005
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL CREW NOTICED A/C WOULD NOT ACCEPT GROUND POWER. CALLED FOR A SECOND GPU, AND WHEN GROUND POWER WAS SELECTED, CREW NOTICED SMOKE COMING FROM GLARESHIELD AREA, SPECIFICALLY ON THE LT SIDE BY THE CAPTAIN'S CLOCK. PASSENGERS DEPLANED MAINTENANCE FOUND THAT NAV MODE DISPLAY PANEL IN GLARE SHIELD HAD BURNED CIRCUITS DUE TO AN OVERVOLTAGE SURGE. SUBSEQUENTLY ALSO REPLACED AFCS INTERFACE UNIT PN 8341002021 SN OFF 0210029 DUE TO BURNED CIRCUITBOARD, DIRECTION GYRO CONTROL PN 83423051-005 SN OFF 0016 DAMAGED BY VOLTAGE SPIKE, AND CABIN PRESS IND PN SETLOC420F SN 25 DUE TO DAMAGE FROM VOLTAGE SPIKE.
